Dastmalchi Saei, Farhad. (1397). Homotopy perturbation method for eigenvalues of non-definite Sturm-Liouville problem. نشریه جغرافیا و برنامه ریزی, 6(4), 501-507.
Farhad Dastmalchi Saei. "Homotopy perturbation method for eigenvalues of non-definite Sturm-Liouville problem". نشریه جغرافیا و برنامه ریزی, 6, 4, 1397, 501-507.
Dastmalchi Saei, Farhad. (1397). 'Homotopy perturbation method for eigenvalues of non-definite Sturm-Liouville problem', نشریه جغرافیا و برنامه ریزی, 6(4), pp. 501-507.
Dastmalchi Saei, Farhad. Homotopy perturbation method for eigenvalues of non-definite Sturm-Liouville problem. نشریه جغرافیا و برنامه ریزی, 1397; 6(4): 501-507.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.